Alert archive / Washington / Gale Warnings in 2011
Gale Warning 108, NWS Seattle, WA
NWS Seattle, WA issued this gale warning at Dec 28, 2011, 8:55 AM PST. It took effect at Dec 28, 2011, 2:49 PM PST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 28, 2011, 8:55 AM PST (16:55 UTC)
- In effect from
- Dec 28, 2011, 2:49 PM PST
- Expired
- Dec 29, 2011, 2:48 AM PST
- In force
- 12 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
228 WHUS76 KSEW 281655 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 855 AM PST WED DEC 28 2011 PZZ130-150-153-156-170-173-176-290100- /O.EXT.KSEW.SC.Y.0877.000000T0000Z-111229T0000Z/ /O.NEW.KSEW.GL.W.0108.111229T0000Z-111229T0900Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 855 AM PST WED DEC 28 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 AM PST THURSDAY. * WIND...SOUTH 15 TO 30 KNOTS RISING TO SOUTHWEST 25 TO 35 KNOTS. * SEAS...2 TO 5 FEET BUILDING TO 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ131>133-290100- /O.EXT.KSEW.SC.Y.0877.000000T0000Z-111229T0000Z/ /O.NEW.KSEW.GL.W.0108.111229T0300Z-111229T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 855 AM PST WED DEC 28 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM PST THURSDAY. * WIND...SOUTHEAST 15 TO 30 KNOTS BECOMING WEST 25 TO 35 KNOTS. * SEAS...2 TO 5 FEET BUILDING TO 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ110-290100- /O.EXT.KSEW.RB.Y.0056.000000T0000Z-111229T1800Z/ GRAYS HARBOR BAR- 855 AM PST WED DEC 28 2011 ...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 10 AM PST THURSDAY... * BAR CONDITION...ROUGH. * FIRST EBB...700 PM THIS EVENING. * SECOND EBB...745 AM THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ134-290100- /O.EXT.KSEW.SC.Y.0877.000000T0000Z-111229T0600Z/ ADMIRALTY INLET- 855 AM PST WED DEC 28 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS EVENING... * WIND...SOUTH 15 TO 30 KNOTS. * WAVES...WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ135-290100- /O.CON.KSEW.SC.Y.0877.000000T0000Z-111229T1200Z/ PUGET SOUND AND HOOD CANAL- 855 AM PST WED DEC 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY... * WIND...SOUTH 15 TO 25 KNOTS. * WAVES...WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
4 follow-up statements
713 WHUS76 KSEW 281709 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 909 AM PST WED DEC 28 2011 PZZ130-150-153-156-170-173-176-290115- /O.CON.KSEW.SC.Y.0877.000000T0000Z-111229T0000Z/ /O.CON.KSEW.GL.W.0108.111229T0000Z-111229T0900Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 909 AM PST WED DEC 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 AM PST THURSDAY... * WIND...SOUTH 15 TO 30 KNOTS RISING TO SOUTHWEST 25 TO 35 KNOTS. * SEAS...2 TO 5 FEET BUILDING TO 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ131>133-290115- /O.EXT.KSEW.SC.Y.0877.000000T0000Z-111229T0300Z/ /O.CON.KSEW.GL.W.0108.111229T0300Z-111229T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 909 AM PST WED DEC 28 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM PST THURSDAY... * WIND...SOUTHEAST 15 TO 30 KNOTS BECOMING WEST 25 TO 35 KNOTS. * SEAS...2 TO 5 FEET BUILDING TO 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ110-290115- /O.CON.KSEW.RB.Y.0056.000000T0000Z-111229T1800Z/ GRAYS HARBOR BAR- 909 AM PST WED DEC 28 2011 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY... * BAR CONDITION...ROUGH. * FIRST EBB...700 PM THIS EVENING. * SECOND EBB...745 AM THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ134-290115- /O.CON.KSEW.SC.Y.0877.000000T0000Z-111229T0600Z/ ADMIRALTY INLET- 909 AM PST WED DEC 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WIND...SOUTH 15 TO 30 KNOTS. * WAVES...WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ135-290115- /O.CON.KSEW.SC.Y.0877.000000T0000Z-111229T1200Z/ PUGET SOUND AND HOOD CANAL- 909 AM PST WED DEC 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY... * WIND...SOUTH 15 TO 25 KNOTS. * WAVES...WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
311 WHUS76 KSEW 282249 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 249 PM PST WED DEC 28 2011 PZZ130-150-153-156-170-173-176-290700- /O.CAN.KSEW.SC.Y.0877.000000T0000Z-111229T0000Z/ /O.EXT.KSEW.GL.W.0108.111228T2249Z-111229T0900Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 249 PM PST WED DEC 28 2011 ...GALE WARNING NOW IN EFFECT UNTIL 1 AM PST THURSDAY... * WIND...SOUTHWEST 25 TO 35 KNOTS. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ131>133-290700- /O.CON.KSEW.SC.Y.0877.000000T0000Z-111229T0300Z/ /O.CON.KSEW.GL.W.0108.111229T0300Z-111229T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 249 PM PST WED DEC 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM PST THURSDAY... * WIND...SOUTHEAST 15 TO 25 KNOTS BECOMING WEST 25 TO 35 KNOTS. * SEAS...2 TO 4 FEET BUILDING TO 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ110-290700- /O.CON.KSEW.RB.Y.0056.000000T0000Z-111229T1800Z/ GRAYS HARBOR BAR- 249 PM PST WED DEC 28 2011 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY... * BAR CONDITION...ROUGH. * FIRST EBB...700 PM THIS EVENING. * SECOND EBB...745 AM THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ134-290600- /O.CON.KSEW.SC.Y.0877.000000T0000Z-111229T0600Z/ ADMIRALTY INLET- 249 PM PST WED DEC 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WIND...SOUTH 15 TO 30 KNOTS BECOMING NW. * WAVES...WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ135-290700- /O.CON.KSEW.SC.Y.0877.000000T0000Z-111229T1200Z/ PUGET SOUND AND HOOD CANAL- 249 PM PST WED DEC 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY... * WIND...SOUTH 15 TO 25 KNOTS. * WAVES...WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
508 WHUS76 KSEW 290504 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 904 PM PST WED DEC 28 2011 PZZ150-153-156-170-173-176-291200- /O.CAN.KSEW.GL.W.0108.000000T0000Z-111229T0900Z/ /O.EXA.KSEW.SC.Y.0877.000000T0000Z-111229T1200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 904 PM PST WED DEC 28 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM PST THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PST THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. * WIND...WEST 20 TO 30 KNOTS. * WAVES...WIND WAVES 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-291200- /O.EXT.KSEW.GL.W.0108.000000T0000Z-111229T1200Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 904 PM PST WED DEC 28 2011 ...GALE WARNING NOW IN EFFECT UNTIL 4 AM PST THURSDAY... * WIND...SOUTHWEST 25 TO 35 KNOTS. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ131>133-291200- /O.CON.KSEW.GL.W.0108.000000T0000Z-111229T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 904 PM PST WED DEC 28 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY... * WIND...WEST TO SOUTHWEST 25 TO 35 KNOTS. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ110-291315- /O.EXT.KSEW.RB.Y.0056.000000T0000Z-111230T0000Z/ GRAYS HARBOR BAR- 904 PM PST WED DEC 28 2011 ...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 4 PM PST THURSDAY... * BAR CONDITION...ROUGH. * FIRST EBB...745 AM THURSDAY MORNING. * SECOND EBB...745 PM THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ134-291200- /O.EXT.KSEW.SC.Y.0877.000000T0000Z-111229T1200Z/ ADMIRALTY INLET- 904 PM PST WED DEC 28 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST THURSDAY... * WIND...NORTHWEST 15 TO 25 KNOTS. * WAVES...WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ135-291200- /O.CON.KSEW.SC.Y.0877.000000T0000Z-111229T1200Z/ PUGET SOUND AND HOOD CANAL- 904 PM PST WED DEC 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY... * WIND...SOUTHWEST 20 TO 30 KNOTS. * WAVES...WIND WAVES 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
005 WHUS76 KSEW 291048 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 248 AM PST THU DEC 29 2011 PZZ130-132-291900- /O.CAN.KSEW.GL.W.0108.000000T0000Z-111229T1200Z/ /O.EXB.KSEW.SC.Y.0877.000000T0000Z-111229T1700Z/ /O.NEW.KSEW.GL.W.0109.111230T0300Z-111230T1200Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 248 AM PST THU DEC 29 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PST THIS MORNING... ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM PST FRIDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 9 AM PST THIS MORNING. * WIND...WEST TO SOUTHWEST 15 TO 25 KNOTS THIS MORNING...BECOMING SOUTHEAST 25 TO 35 KNOTS THIS EVENING. * WAVES...WIND WAVES 2 TO 4 FEET...BUILDING TO 4 TO 6 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ131-291900- /O.CAN.KSEW.GL.W.0108.000000T0000Z-111229T1200Z/ /O.EXB.KSEW.SC.Y.0877.000000T0000Z-111229T1700Z/ /O.NEW.KSEW.GL.W.0109.111230T0800Z-111230T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 248 AM PST THU DEC 29 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PST THIS MORNING... ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 4 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 AM PST FRIDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 9 AM PST THIS MORNING. * WIND...WEST 15 TO 25 KNOTS THIS MORNING. BECOMING WEST 25 TO 35 KNOTS LATE TONIGHT. * WAVES...WIND WAVES 2 TO 4 FEET...BUILDING TO 4 TO 6 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-291900- /O.CAN.KSEW.GL.W.0108.000000T0000Z-111229T1200Z/ /O.NEW.KSEW.GL.W.0109.111230T0300Z-111230T1200Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 248 AM PST THU DEC 29 2011 ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM PST FRIDAY. * WIND...WEST TO SOUTHWEST 25 TO 35 KNOTS. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ150-153-156-170-173-176-291900- /O.CAN.KSEW.SC.Y.0877.000000T0000Z-111229T1200Z/ /O.NEW.KSEW.GL.W.0109.111229T1200Z-111230T1200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 248 AM PST THU DEC 29 2011 ...GALE WARNING IN EFFECT UNTIL 4 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 4 AM PST FRIDAY. * WIND...SOUTHEAST WIND INCREASING TO 25 TO 35 KNOTS LATE THIS AFTERNOON AND TONIGHT. * WAVES...WIND WAVES BUILDING TO 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ134-291900- /O.CAN.KSEW.SC.Y.0877.000000T0000Z-111229T1200Z/ /O.NEW.KSEW.GL.W.0109.111230T0300Z-111230T1200Z/ ADMIRALTY INLET- 248 AM PST THU DEC 29 2011 ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM PST FRIDAY. * WIND...BECOMING SOUTHEAST AND INCREASING TO 25 TO 35 KNOTS. * WAVES...WIND WAVES BUILDING TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ110-291900- /O.EXT.KSEW.RB.Y.0056.000000T0000Z-111230T0800Z/ GRAYS HARBOR BAR- 248 AM PST THU DEC 29 2011 ...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT... * BAR CONDITION...ROUGH. * FIRST EBB...745 AM THURSDAY MORNING. * SECOND EBB...745 PM THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ135-291700- /O.EXT.KSEW.SC.Y.0877.000000T0000Z-111229T1700Z/ PUGET SOUND AND HOOD CANAL- 248 AM PST THU DEC 29 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS MORNING... * WIND...SOUTHWEST 20 TO 30 KNOTS. * WAVES...WIND WAVES 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Dec 28, 3:50 AM PST, 5 hours 5 minutes earlier.
Area forecast discussion, Dec 28, 3:50 AM PST, 5 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
350 AM PST WED DEC 28 2011
.SYNOPSIS...A SERIES OF VIGOROUS FRONTAL SYSTEMS WILL BRING RAIN AND
LOCALLY WINDY CONDITIONS TO THE AREA THROUGH FRIDAY. HIGH PRESSURE
WILL BRING SOME DRYING FOR THE WEEKEND AND EARLY NEXT WEEK.
&&
.SHORT TERM...MONTHLY RAINFALL AT SEA-TAC AIRPORT THROUGH THE 26TH
0.35 INCHES. RAINFALL TOTAL AT SEA-TAC LAST NIGHT BETWEEN 6 PM AND 9
PM...0.38 INCHES. YOU CAN KISS THE RECORD DRY DECEMBER SCENARIO GOOD
BYE. SATELLITE IMAGERY SHOWS A SERIES OF WEATHER SYSTEMS POISED TO
MOVE INTO WESTERN WASHINGTON. THESE SYSTEMS ARE BEING CARRIED ACROSS
THE EASTERN PACIFIC BY A STRONG 130-160 KNOT WESTERLY JET. WATER
VAPOR IMAGERY CONTINUES TO SHOW A LONG FETCH OF MID AND HIGH LEVEL
MOISTURE ALIGNED WITH THE JET EXTENDING WAY BACK TO NEAR CHINA. TPW
VALUES ASSOCIATED WITH THE MOISTURE STREAM ARE MOSTLY IN THE 1 TO
1.5 INCH RANGE WITH A FEW 1.5 TO 2 INCH BULLSEYES. EVEN THROUGH
WESTERN WASHINGTON IS IN BETWEEN SHORTWAVES TODAY THE WESTERLY FLOW
ALOFT WILL CONTINUE TO SPREAD MOISTURE OVER THE AREA RESULTING IN A
RAIN AT TIMES FORECAST. SURFACE GRADIENTS INCREASED RAPIDLY BEHIND
THE SHORTWAVE THAT WENT THROUGH THE AREA LAST EVENING. GRADIENTS
WILL TAPER OFF THIS MORNING INTO THE AFTERNOON HOURS WITH THE WINDS
DECREASING. THE NEXT ORGANIZED SHORTWAVE APPROACHING 140W AT 11Z.
GIVEN ITS CURRENT SPEED THE SHORTWAVE WILL MOVE THROUGH THE AREA
TONIGHT BRINGING ANOTHER SHOT OF ENHANCED RAINFALL AND ANOTHER ROUND
OF BREEZY/WINDY CONDITIONS BEHIND IT. A BIT OF A BREAK IN THE ACTION
ON THURSDAY WITH WESTERN WASHINGTON IN BETWEEN SYSTEMS. A VERY WEAK
UPPER LEVEL RIDGE TRIES TO FORM OVER THE AREA WITH WEAK HIGH
PRESSURE AT THE SURFACE. WILL LOWER THE POPS DOWN INTO THE CHANCE
CATEGORY FOR THE LOWLANDS. NEXT SYSTEM EMBEDDED IN THE FLOW ARRIVING
THURSDAY NIGHT INTO FRIDAY MORNING. EARLIER MODEL RUNS BROUGHT THE
PARENT LOW WITH THIS SYSTEM FAIRLY CLOSE TO THE WASHINGTON COAST.
THE 00Z RUNS ARE NOW TRACKING THE PARENT LOW MOVING INLAND UP NEAR
HAIDA GWAII. THIS REDUCES THE CHANCES FOR REALLY STRONG WINDS OVER
THE AREA BUT AS HAS BEEN THE CASE WITH THE PREVIOUS SYSTEMS BEFORE
IT THERE WILL BE SOME GOOD PRESSURE RISES BEHIND THE SYSTEM WHICH
WILL GIVE THE AREA ANOTHER SHOT OF WINDY/BREEZY CONDITIONS ON
FRIDAY.
.LONG TERM...THE EXTENDED MODELS ARE TRENDING TOWARD A DRIER
FORECAST FOR THE WEEKEND WITH THE ECMWF BUILDING AN UPPER LEVEL
RIDGE OVER WESTERN WASHINGTON ON SATURDAY WITH THE RIDGE REMAINING
IN PLACE ON SUNDAY. THE GFS HAS THE RIDGE AXIS A LITTLE FURTHER EAST
ON SUNDAY ALLOWING A WARM FRONT TO MOVE UP FROM THE SOUTH AND BRUSH
THE AREA. THE ECMWF DIGS A FRONTAL SYSTEM OFFSHORE ON MONDAY THEN
MOVES THE SYSTEM INLAND ON TUESDAY WHILE THE GFS BRINGS THE FRONT
INLAND DURING THE DAY ON MONDAY. NOT ENOUGH CONSISTENCY IN THE
MODELS YET TO BACK AWAY FROM THE BROADBRUSH CHANCE OF RAIN FORECAST
FOR THE WEEKEND INTO MONDAY AT THIS POINT. FELTON
&&
.HYDROLOGY...A FLOOD WARNING HAS BEEN ISSUED FOR THE SKOKOMISH RIVER
EARLY THIS MORNING. RAINFALL AMOUNTS OVER THE SOUTH SLOPES OF THE
OLYMPICS IN THE PAST 12 HOURS RANGED FROM NEAR 2 INCHES TO A MAX OF
JUST OVER 5 INCHES AT QUINAULT. RAINFALL AMOUNTS OVER THE SOUTH
SLOPES OF THE OLYMPICS HAVE DECREASED SIGNIFICANTLY IN THE LAST
COUPLE OF HOURS. THIS WILL BRING ABOUT AN END TO THE RISES ON THE
SKOKOMISH LATER THIS MORNING BUT NOT BEFORE THE RIVER GOES ABOVE
FLOOD STAGE. THE NEXT TWO SYSTEMS MOVING INTO WESTERN WASHINGTON
WILL PROVIDE ENOUGH RAINFALL OVER THE SOUTH SLOPES OF THE OLYMPICS
KEEP THE RIVER NEAR OR ABOVE FLOOD STAGE INTO FRIDAY.
FOR THE REMAINDER OF THE AREA THE SERIES OF WET WEATHER SYSTEMS WILL
CAUSE RIVERS TO RISE BUT THE SYSTEMS ARE FAST MOVING AND THERE WILL
BE BREAKS IN THE STEADY PRECIPITATION KEEPING THE FLOOD THREAT AT A
MINIMUM. FELTON
&&
.AVIATION...STRONG WLY FLOW ALOFT WILL CONTINUE TO DRIVE MOISTURE
INTO WRN WA THROUGH AT LEAST THURSDAY. GENERALLY STABLE CONDITIONS.
SURFACE GRADIENTS WILL PRODUCE STRONG SOUTHERLY OR ONSHORE FLOW. THE
MOIST CONDITIONS WILL GENERALLY RESULT IN 2-3K FT CIGS WITH RAIN AT
TIMES.
KSEA...S/SW WIND 12-15 KT W/ GUSTS 25 KT. DTM
&&
.MARINE...SLY PRESSURE GRADIENTS ARE EASING THIS MORNING ALLOWING
WINDS TO COME DOWN BELOW 30 KT. S/SE PRESSURE GRADIENTS WILL STILL
REMAIN STRONG ENOUGH SO THAT A PROLONGED PERIOD OF SMALL CRAFT WINDS
CAN BE EXPECTED ACROSS ALL THE WATERS THROUGH THURSDAY MORNING.
ANOTHER SYSTEM WILL ARRIVE FRIDAY AND FRIDAY NIGHT WITH POSSIBLE
GALES AGAIN FOR PARTS OF THE WATERS. DTM
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...FLOOD WARNING SKOKOMISH.
PZ...SMALL CRAFT ADVISORY ALL WATERS.
SMALL CRAFT ADVISORY FOR ROUGH GRAYS HARBOR BAR.
YOU CAN SEE AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML
WWW.WEATHER.GOV/SEATTLEIn the hours before
Special weather statement, Dec 28, 5:23 AM PST, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SEATTLE WA 523 AM PST WED DEC 28 2011 WAZ001-503>519-290030- SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-SOUTHWEST INTERIOR- EAST PUGET SOUND LOWLANDS-WESTERN SKAGIT COUNTY- EVERETT AND VICINITY-SEATTLE/BREMERTON AREA-TACOMA AREA- ADMIRALTY INLET AREA-HOOD CANAL AREA-LOWER CHEHALIS VALLEY AREA- OLYMPICS-EASTERN STRAIT OF JUAN DE FUCA- WESTERN STRAIT OF JUAN DE FUCA-NORTH COAST-CENTRAL COAST- WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 523 AM PST WED DEC 28 2011 ...ACTIVE WEATHER WILL CONTINUE FOR WESTERN WASHINGTON INTO FRIDAY... A SERIES OF VIGOROUS FRONTAL SYSTEMS WILL MOVE THROUGH WESTERN WASHINGTON THROUGH FRIDAY. THE NEXT SYSTEM WILL BRING MORE RAIN TO THE AREA LATER TODAY AND TONIGHT. THIS SYSTEM WILL BRING ANOTHER ROUND OF WINDY CONDITIONS TO THE AREA ALONG WITH LOCALLY HEAVY RAIN. THE LAST SYSTEM IN THE SERIES WILL MOVE THROUGH THE AREA THURSDAY NIGHT AND FRIDAY MORNING. ANOTHER ROUND OF WINDY CONDITIONS AND LOCALLY HEAVY RAIN IS LIKELY. IN ADDITION...THE MOUNTAINS ABOVE 3500 FEET COULD SEE SIGNIFICANT SNOW DURING THIS TIME. THE SKOKOMISH RIVER HAS ALREADY GONE ABOVE FLOOD STAGE THIS MORNING. THE SERIES OF SYSTEMS WILL KEEP THE RIVER NEAR OR ABOVE FLOOD STAGE THROUGH FRIDAY. FOR THE REMAINDER OF THE RIVERS IN THE AREA...NO PARTICULAR SYSTEM APPEARS THAT IT WILL CAUSE FLOODING BUT RIVERS WILL BE ON THE RISE THE NEXT THREE DAYS. RESIDENTS OF WESTERN WASHINGTON ARE URGED TO CLOSELY MONITOR WEATHER FORECASTS DURING THE NEXT SEVERAL DAYS. WEATHER.GOV/SEATTLE
The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 7:38 PM PST | Winter Weather Advisory | SEW | 8 hr | |
| Dec 28, 1:17 AM PST | River Flood Warning | SEW | Mason | 54 hr |
| Dec 28, 3:11 PM PST | Flood Watch | SEW | King, Pierce, Snohomish | 19 hr |
| Dec 28, 3:41 PM PST | Winter Storm Watch | SEW | 12 hr | |
| Dec 28, 3:42 PM PST | Wind Advisory | SEW | San Juan | 14 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.